# SDR SWAA2022032070425

- Difficulty date: February 9, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140 CF CRACKED. AFT CARGO COMPARTMENT FLOOR PANEL 140 DF CRACKED. / [01] FABRICATED AFT CARGO COMPARTMENT FLOOR PANEL 140 DF PER REF. AMM 25-52-01-201-801.;[02] VERIFIED STEP 1.
